Archiv der Mathematik

, Volume 55, Issue 4, pp 380–386

On compositions of analytic self-mappings of a convex domain

  • I. N. Baker
  • P. J. Rippon
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • I. N. Baker
    • 1
  • P. J. Rippon
    • 2
  1. 1.Department of MathematicsImperial CollegeLondonEngland
  2. 2.Faculty of MathematicsOpen UniversityMilton KeynesEngland

Personalised recommendations